Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Elizabeth L. Bouzarth, Named Assistant Research Professor

Elizabeth L. Bouzarth

Please note: Elizabeth has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  225 Physics
Office Phone:  (919) 660-2800, (919) 660-6973
Email Address: send me a message
Web Page:

Office Hours:

Tuesday 11:30-1:30
Wednesday 3-4
By appointment

PhDUniversity of North Carolina at Chapel Hill2008
BSDickinson College2003

Applied Math
Research Interests: fluid dynamics, numerical analysis, applications of mathematics to biology

Curriculum Vitae
Undergraduate Research Supervised

  • Bo Waggoner (May, 2010 - present)  
Representative Publications

  1. E.L. Bouzarth, A.T. Layton, and Y.-N. Young, Modeling a Semi-Flexible Filament in Cellular Stokes Flow Using Regularized Stokeslets (Submitted, 2010)
  2. E.L. Bouzarth and M.L. Minion, Modeling Non-Slender Bodies with the Method of Regularized Stokeslets (Submitted, 2010)
  3. E.L. Bouzarth and M.L. Minion, Modeling Slender Bodies with the Method of Regularized Stokeslets (Submitted, 2010)
  4. E.L. Bouzarth and M.L. Minion, A multirate time integrator for regularized Stokeslets, Journal of Computational Physics, vol. 229 no. 11 (June, 2010), pp. 4208-4224 [doi]  [abs]
  5. E.L. Bouzarth, Regularized Singularities and Spectral Deferred Correction Methods: A Mathematical Study of Numerically Modeling Stokes Fluid Flow (2008) (Ph.D. dissertation at University of North Carolina at Chapel Hill.) [search]
  6. E.L. Bouzarth, , A. Brooks, R. Camassa, H. Jing, T.J. Leiterman, R.M. McLaughlin, R. Superfine, J. Toledo, and L. Vicci., Epicyclic orbits in a viscous fluid about a precessing rod: Theory and experiments at the micro and macro scales, Physical Review E, vol. 76 (2007), pp. 016313 [doi]  [abs]
  7. E.L. Bouzarth and H. Pfister, Helicity conservation under Reidemeister Moves, American Journal of Physics, vol. 74 no. 2 (February, 2006), pp. 141-144 [doi]  [abs]
  8. E.L. Bouzarth and D. Richeson, Topological Helicity for Framed Links, Journal of Knot Theory and its Ramifications, vol. 13 no. 8 (2004), pp. 1007-1019 [doi]  [abs]
Conferences Organized

  • AMS Southeastern Sectional Meeting, Special Session Organizer, Deferred Correction Methods and Their Applications, April, 2009
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320